MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø36/G; FLAT PE LINER

MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø36/G; FLAT PE LINER
Catalog Number 01.32.3652HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 december 2018.Lot 168474: (b)(4) items manufactured and released on 28 february 2017.Expiration date: 2022-02-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other device involved: mectacer biolox delta ceramic ball head 12/14 ø 36 size l + 4 reference 01.29.210; lot 180544: (b)(4) items manufactured and released on 28 may 2018.Expiration date: 15.05.2023-05-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The surgeon performed a washout and revised the head and liner due to infection 19 days after primary surgery.The pathogen is pseudomonas.

Brand Name
MPACT FLAT PE HC LINER Ø36/G
Common Device Name
FLAT PE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8150507
Report Number3005180920-2018-00981
Device Sequence Number13847921
Product Code LPH
UDI-Device Identifier07630030812156
UDI-Public07630030812156
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/09/2022
Device Catalogue Number01.32.3652HCT
Device Lot Number168474
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2018
Initial Report FDA Received Date12/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;